Steady states, stability and bifurcations in multi-asset market models





Faculty/Professorship: Economic Policy  
Author(s): Dieci, Roberto; Schmitt, Noemi ; Westerhoff, Frank H.  
Title of the Journal: Decisions in economics and finance : a journal of applied mathematics
ISSN: 1593-8883
Publisher Information: Milano : Springer Italia
Year of publication: 2018
Volume: 41
Issue: 2
Pages: 357-378
Language(s): English
DOI: 10.1007/s10203-018-0214-3
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/53114
Release Date: 4. February 2022